Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SIADH induced by SSRI and Tegretol

Posted by Brent Francisco on March 20, 1999, at 17:51:20

I've been doing a literature search trying to find out the mechanism of action that causes this syndrome. I have discovered that text books on endrocrinology, neurology, nephrology, internal medicine and pharmacology state the cause to be on the effect on the posterior hypothalamus causing and increase in ADH. Some of the texts do mention the V2 receptor in the kidney also being part of the process. Some texts simply state that the mechanism of action is poorly understood. I seek more indepth information as to the exact mechanism of action at the hypothalamus and the kidney in terms of neurotransmission and ion exchange. I would appreciate an explanation of this as well as a referral to any helpful resources where I can do further reading.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Brent Francisco thread:3869